You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1976/31/3
On the frequency of small fractional parts in certain real sequences, IV
Download
PDF
- On the frequency of small fractional parts in certain real sequences, IV
Article
Original scientific text
Title
On the frequency of small fractional parts in certain real sequences, IV
Authors
W. LeVeque
1
Affiliations
Claremont, Calif, U.S.A.
Acta Arithmetica
1976/31/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
231-237
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics